MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; catheter, coronary, atherectomy
Model Number H749394671250
Medical Device Problem Codes Nonstandard Device (1420); Material Separation (1562); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the burr detached requiring additional intervention.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified mid right coronary artery.A 1.25mm rotapro was selected for use.During the procedure, the rotational speed dropped from the set speed of 220,000 rpm and the tip of the burr separated in the lesion site.Snaring was done to remove the fragment.The procedure was completed with a different device.There were no complications reported.

Brand Name
ROTAPRO?
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50085276
Report Number2124215-2026-40911
Device Sequence Number21332608
Product Code MCX
UDI-Device Identifier08714729999560
UDI-Public(01)08714729999560(17)271219(10)38227865
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394671250
Device Catalogue NumberH749394671250
Device Lot Number0038227865
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown